Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Hazanee, A, Lesnic, D orcid.org/0000-0003-3025-2770, Ismailov, MI et al. (1 more author) (2019) Inverse time-dependent source problem for the heat equation with nonlocal boundary conditions. Applied Mathematics and Computation, 346. pp. 800-815. ISSN 0096-3003

Zhuo, L, Lesnic, D orcid.org/0000-0003-3025-2770, Ismailov, MI et al. (2 more authors) (2019) Determination of the time-dependent reaction coefficient and the heat flux in a nonlinear inverse heat conduction problem. International Journal of Computer Mathematics, 96 (10). pp. 2079-2099. ISSN 0020-7160

Hussein, M, Lesnic, D and Ismailov, MI (2016) An inverse problem of finding the time-dependent diffusion coefficient from an integral condition. Mathematical Methods in the Applied Sciences, 39 (5). pp. 963-980. ISSN 0170-4214

Hazanee, A, Lesnic, D, Ismailov, MI et al. (1 more author) (2015) An inverse time-dependent source problem for the heat equation with a non-classical boundary condition. Applied Mathematical Modelling, 39 (20). 6258 - 6272. ISSN 0307-904X

This list was generated on Sun Oct 13 18:35:17 2019 BST.